# SDR HEER20151104873

- Difficulty date: November 4, 2015
- Submitted: November 4, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 17,669 hours
- Engine: Allsn 250C47B
- Engine time: 1,162 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWH141052
- Condition: Spalled
- Location: Engine
- Part time: 284 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 10-24-15 DUE TO BROKEN 6 & 7 BOLT.  NR 5 BEARING EXHIBITS PROBABLE SPALLING ON OUTER RACE SPLIT.  PART WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
